# SDR CHQA200500096

- Difficulty date: May 10, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N973RP
- Make and model: Emb EMB-145MP
- Aircraft serial: 145444
- Aircraft time: 5,293 hours, 5,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND EMERGENCY EXIT LIGHT IS INOP.  REMOVED AND REPLACED LEFT AFT EMERGENCY EXIT LAMP IAW EMB 145 AMM 33-50-10.  OPS CHECK GOOD.  LEFT OVERWING EMERGENCY EXIT LIGHT IS INOP.  REMOVED AND REPLACED LEFT OVERWING EMERGENCY EXIT LIGHT BULB.  OPS CHECK GOOD IAW EMB 145 AMM 33-44-02.
